Zoloft

Last Update February 11, 2016
Zoloft (generic name: sertraline) is part of a large family of antidepressants known as SSRI’s (selective serotonin reuptake inhibitors) which increase serotonin in the brain. It i...
Read more
Satisfaction Score
?
2.9
5 1 366045
Moderately Satisfied
based on 366,045 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 11, 2016
Satisfaction Score
?
2.9
Moderately Satisfied
based on 366,045 conversations around the web
Share your experience
Share your experience

Does Zoloft cause Eye Twitch?

#279 in Zoloft discussions - 34 posts discuss Eye Twitch with Zoloft. Eye Twitch is #279 concern in Zoloft discussions.

Does Zoloft cause Eye Twitch?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 34 discussions
?
and my zoloft about the same time. My eye twitch went away...
| www.depressionforums.org
" ...well. I did start taking a Super Complex B vitamin and my zoloft about the same... "

?
riend does?The other thing that I get is eyelid twitching....
" ...other things)… potentially the Zoloft could make it more difficult to take in certain minerals etc to the body? I don't know if this is possible or not, perhaps a forum friend does? The other thing... "

?
too. I just started taking Zoloft about a month ago. My...
| forums.thebump.com
" I got diagnosed with anxiety too. I just started taking Zoloft about a month ago. My ...tightness in my chest, my stomach hurts, eye twitch, and difficulty... "

?
me to stop taking it. *Migraine *dizziness *left eye twitch...
| www.webmd.com
" ...about how much the Pristiq helped me. But the negative side effects, which just hit 3 weeks into the meds, caused me to stop taking it. *Migraine *dizziness *left eye twitch *depressing thoughts My... "

?
am now 34. I take zoloft for mine and I also have xanax to...
| www.medhelp.org
" I have had my left lower eyelid twitching for 3 weeks now and ...different ways. I've started having panic attacks when I was 19, ...am now 34. I take zoloft for mine and I also... "

?
arted taking zoloft and twitching is a side effect......
| www.socialanxietysupport.com
" ...it started after I started taking zoloft and twitching is a side ...i think i had an eye twitch for a week or so, ...eye. When I had the eye twitch a few years ago it... "

?
have an almost constant eye twitch, itchy skin, strong hear...
| www.paxilprogress.org
" Day 18 zoloft 33 mg. Today is the ...been emotional. I do have an almost constant eye twitch, itchy skin, strong heart beat, ...to work at it. I've been much more tired during the past week... "

?
years and was finally given Zoloft at least 10 years ago...
| www.drugs.com
" ...for the last 15 years and was finally given Zoloft at least 10 years ago for the first time ...up, but I have had dizziness problems as well as the eye twitch problem for years anyway! I... "

?
constantly on Paxil, eye twitch on zoloft, etc.) so I...
" ...them worked and all of them had side effects I couldn't deal with(sleepiness/feeling like a zombie constantly on Paxil, eye twitch on zoloft, etc.) so I eventually quit taking them all. You... "

?
really only helped my eye twitch go away and maybe relieved...
| www.healingwell.com
" ...it really only helped my eye twitch go away and maybe relieved like 40% of my ...put me on klonopin and zoloft last week. I instantly felt ...my past exp. with the zoloft I know it will be... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...